# SDR SWAA2020081107489

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 43,847 hours, 26,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE UPPER NUT BROKEN.   SWAPPED FWD ENTRY DOOR ASSIST HANDLE WITH FWD LAV ASSIST HANDLE IAW AMM 52-11-31. OK TO CONTINUE.
